[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] An Animas group



Ooops!   Another example of what antihistamines will do.

I've been a zombie for a week with them.  And two days ago, I started
getting tremors.  I found out that tremors and convulsions can be side
effects.

I'll stop at tremors, thanks!

Chris
----- Original Message -----
From: "Artorius Rex" <email @ redacted>
To: <email @ redacted>
Cc: <email @ redacted>
Sent: Friday, January 24, 2003 3:27 PM
Subject: Re: [IP] An Animas group


> Try this one:
>
> http://groups.yahoo.com/group/animas-pumpers/
>
> --- tami6410 <email @ redacted> wrote:
> > Point your browser to
> >
> > http://www.groups.yahoo.com.group/animas-pumpers/
> >
> > And, no, I am not the administrator.  That would be another Chris.
> >
> > The page will not come up for me Chris :( You sure thats the correct
> > address?
> > Tami in Tucson
> > ----------------------------------------------------------
> > for HELP or to subscribe/unsubscribe, contact:
> > HELP@insulin-pumpers.org
>
>
> __________________________________________________
> Do you Yahoo!?
> Yahoo! Mail Plus - Powerful. Affordable. Sign up now.
> http://mailplus.yahoo.com
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact:
HELP@insulin-pumpers.org